RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 3, Pages 441–451 (Mi mz856)  

This article is cited in 2 scientific papers (total in 2 papers)

Lower bounds for linear forms in values of certain hypergeometric functions

T. G. Hessami Pilehrood

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm856

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:3, 372–381

Bibliographic databases:

UDC: 511.36
Received: 08.04.1999

Citation: T. G. Hessami Pilehrood, “Lower bounds for linear forms in values of certain hypergeometric functions”, Mat. Zametki, 67:3 (2000), 441–451; Math. Notes, 67:3 (2000), 372–381

Citation in format AMSBIB
\Bibitem{Hes00}
\by T.~G.~Hessami Pilehrood
\paper Lower bounds for linear forms in values of certain hypergeometric functions
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 3
\pages 441--451
\mathnet{http://mi.mathnet.ru/mz856}
\crossref{https://doi.org/10.4213/mzm856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1779476}
\zmath{https://zbmath.org/?q=an:1125.11334}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 3
\pages 372--381
\crossref{https://doi.org/10.1007/BF02676673}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400012}


Linking options:
  • http://mi.mathnet.ru/eng/mz856
  • https://doi.org/10.4213/mzm856
  • http://mi.mathnet.ru/eng/mz/v67/i3/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. G. Hessami Pilehrood, Kh. Hessami Pilehrood, “Lower bounds for linear forms in values of polylogarithms”, Math. Notes, 77:4 (2005), 573–579  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Yu. V. Nesterenko, “On Catalan's constant”, Proc. Steklov Inst. Math., 292 (2016), 153–170  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:102
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021